# SDR RAIA960740

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671200286
- Condition: Corroded
- Location: Cabin
- Part time: 11,026 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 17L HAS CORROSION BETWEEN FRAME 35 AND 36.  CLEANED AND FOUND WITHIN SRM LIMITS.  CLEANED TREATED AND REPAINTED PER SRM.  (M)
